A Small Amount of Botox Dripped in my Eye During an Injection, Is My Eye Going To Be Okay?
- Asked by barbbarbann
- 1 year ago
I have been experiencing very dry and itiching eyes since this has happened. My eye just feels different since trhis occured. I have been receiving medical Botox for many years, due to 7th nerve damage. I have never experienced this problem before. Once in a while I do have dry eyes for a couple weeks after the injection, but never like this.
Botox complication should not occur with it dripping in the eye
If Botox dripped in one eye, both eyes probably would not itch if the botox caused it. You may have another cause of the itching. See an eye doctor or allergist.
Web reference: http://www.thenyac.com/botox/index.html
Botox in eyes
A small amount of Botox dripped in the eye should not be problematic for you. You may rinse the eye with some saline solution if it is bothersome.
Botox in eye
If Botox drips in the eye, it is highly unlikely to cause a problem. Usually it can be rinsed out pretty easily of even let alone.
That little drip of BOTOX poses not risk to you whatsoever.
In the course of treatment this type of drip does occur. It is completely safe and of no consequence. So my advice is to not worry about it.
A drop of Botox will not injure your eye
If a small amount of Botox happens to drip into your eye it should have no effect. The dryness that you feel after your injection of medical botox is due the effect of Botox on the muscles which can cause some temporary weakness of eyelid closure. The irritation is not from the direct effect of the Botox itself.
I would suggest using artificial tears about 4 times a day until the symptoms resolve.
Hope that helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.